×

Found 3 Documents (Results 1–3)

100
MathJax

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Classification